Mathematics; Statistics; Applications
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ratio Mathematica
Current
Archives
Announcements
About
About the Journal
Submissions
Editorial Masthead
Privacy Statement
Contact
Search
Login
Home
/
Archives
/
Vol. 35 (2018)
Vol. 35 (2018)
Published:
2018-12-31
Full Issue
Pdf
Volume 35-2018
Quasi-Uniformity on BL-algebras
Rajab Ali Borzooei, Nader Kouhestani
5-27
PDF
Case Studies on the Application of Fuzzy Linear Programming in Decision-Making
Miracle K. Eze, Babatunde O. Onasanya
29-45
PDF
A Proof of Descartes’ Rule of Signs
Antonio Fontana
47-52
PDF
The Proof of the Fermat’s Conjecture in the Correct Domain
Saimir A. Lolja
53-74
PDF
The Sum of the Series of Reciprocals of the Quadratic Polynomials with Complex Conjugate Roots
Radovan Potucek
75-85
PDF
Preparation and Application of Mind Maps in Mathematics Teaching and Analysis of their Advantages in Relation to Classical Teaching Methods
Andrej Vanko
87-99
PDF
Note on Heisenberg Characters of Heisenberg Groups
Alieh Zolfi, Ali Reza Ashrafi
101-109
PDF
An Analysis of Loan Repayment Plans According to the Bank Customer Profile
Salvador Cruz Rambaud, María de los Ángeles Del Pino Álvarez
111-125
PDF
Information
For Authors
Developed By
Open Journal Systems